MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM); CARDIOMEMS PATIENT ELECTRONIC SYSTEM

ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM); CARDIOMEMS PATIENT ELECTRONIC SYSTEM
Model Number CM1000
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is included in the error 5 advisory notice issued by abbott on (b)(6) 2018.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported that the patient electronic unit received an error 5 message, which indicates an issue related to temperature and barometric pressure.A replacement unit may resolve the issue.

Brand Name
CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM)
Common Device Name
CARDIOMEMS PATIENT ELECTRONIC SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. - CARDIOMEMS
387 technology circle nw suite 500
atlanta GA 30313
MDR Report Key7627765
Report Number3004936110-2018-00586
Device Sequence Number1277468
Product Code MOM
UDI-Device Identifier05414734509169
UDI-Public05414734509169
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM1000
Device Catalogue NumberCM1000
Device Lot Number5131264
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3004936110-06/01/18-001R
Patient Sequence Number1
Patient Age51 YR